ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Bhosle, Usha N (2018) Embedding of a compactified Jacobian and theta divisors. In: MANUSCRIPTA MATHEMATICA, 157 (3-4). pp. 361-385.

Bhosle, Usha N and Biswas, Indranil (2016) Moduli spaces of vector bundles on a singular rational ruled surface. In: GEOMETRIAE DEDICATA, 180 (1). pp. 399-413.

Bhosle, Usha N and Singh, Sanjay (2016) Weak point property and sections of Picard bundles on a compactified Jacobian over a nodal curve. In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 126 (3). pp. 329-339.

This list was generated on Wed Oct 23 16:01:21 2019 IST.